# SDR CALA2025080507328

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 36,971 hours, 13,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22C EXIT PATH LIGHT BROKEN OFF SEAT 22C.  EMERGENCY LIGHT  BRACKET AFT MONNT BROKEN.   PERFORMED A PERMANENT REPAIR .
